×

zbMATH — the first resource for mathematics

Boundary-value problems for systems of ordinary differential equations. (English. Russian original) Zbl 0782.34025
J. Sov. Math. 43, No. 2, 2259-2339 (1988); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Novejshie Dostizh. 30, 3-103 (1987).
See the review in Zbl 0631.34020.

MSC:
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
Citations:
Zbl 0631.34020
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. V. Azbelev, ?On some trends in generalizations of the differential equation,? Differents. Uravn.,21, No. 8, 1291?1304 (1985).
[2] N. V. Azbelev and V. P. Maksimov, ?A priori estimates of solutions of the Cauchy problem and solvability of boundary-value problems for equations with retarded argument,? Differents. Uravn.,15, No. 10, 1731?1747 (1979). · Zbl 0427.34058
[3] N. V. Azbelev and V. P. Maksimov, ?Equations with retarded argument,? Differents. Uravn.,18, No. 12, 2027?2050 (1982).
[4] N. V. Azbelev and L. F. Rakhmatullina, ?Functional-differential equations,? Differents. Uravn.,14, No. 5, 771?797 (1978). · Zbl 0402.34054
[5] M. T. Ashordiya, ?On a many-point boundary-value problem for a system of generalized ordinary differential equations,? Soobshch. Akad. Nauk Gruz. SSR,115, No. 1, 17?20 (1984). · Zbl 0557.34011
[6] M. T. Ashordiya, ?On a nonlinear boundary-value problem for a system of generalized ordinary differential equations,? Soobshch. Akad. Nauk Gruz. SSR,118, No. 2, 261?264 (1985). · Zbl 0591.34015
[7] M. T. Ashordiya, ?On the structure of the set of solutions of the Cauchy problem for a system of generalized ordinary differential equations,? Proceedings of the Vekua Institute of Applied Mathematics, Tbilisi State University,17, 5?16 (1986). · Zbl 0632.34001
[8] D. G. Bitsadze and I. T. Kiguradze, ?On well-posedness for boundary-value problems for systems of ordinary differential equations,? Soobshch. Akad. Nauk Gruz. SSR,111, No. 2, 241?244 (1983). · Zbl 0527.34011
[9] D. G. Bitsadze and I. T. Kiguradze, ?On the stability of the set of solutions of nonlinear boundary-value problems,? Differents. Uravn.,20, No. 9, 1495?1501 (1984).
[10] N. I. Vasil’ev, ?Some boundary-value problems for a system of two first-order differential equations. I,? Latvian Mathematical Yearbook,5, 11?24 (1969).
[11] N. I. Vasil’ev, ?Some boundary-value problems for a system of two first-order differential equations. II.? Latvian Mathematical Yearbook,6, 31?39 (1969).
[12] N. I. Vasil’ev and Yu. A. Klokov, Foundations of the Theory of Boundary-Value Problems for Ordinary Differential Equations [in Russian], Zinatne, Riga, (1978).
[13] R. V. Gamkrelidze and G. L. Kharatishvili, ?Extremal problems in linear topological spaces,? Izv. Akad. Nauk SSSR, Ser. Mat.,33, No. 4, 781?839, (1969). · Zbl 0167.11502
[14] Sh. M. Gelashvili, ?On a boundary-value problem for systems of functional-differential equations,? Arch. Math.,20, No. 4, 157?168 (1984). · Zbl 0583.34054
[15] Sh. M. Gelashvili and I. T. Kiguradze, ?On a method of numerical solution of boundary-value problems for systems of ordinary differential equations,? Soobshch. Akad. Nauk Gruz. SSR,115, No. 3, 469?472 (1984). · Zbl 0567.34011
[16] G. N. Zhevlakov, Yu. V. Komlenko, and E. L. Tonkov, ?On the existence of solutions of nonlinear ordinary differential equations with linear boundary conditions,? Differents. Uravn.4, No. 10, 1814?1820 (1968). · Zbl 0241.34015
[17] M. A. Kakabadze, ?On a problem with integral conditions for a system of ordinary differential equations,? Mat. ?as.24, No. 3, 225?237 (1974). · Zbl 0289.34025
[18] M. A. Kakabadze, ?On a singular boundary-value problem for a system of ordinary differential equations,? Dokl. Akad. Nauk SSSR,217, No. 6, 1259?1262 (1974). · Zbl 0318.34026
[19] M. A. Kakabadze and I. T. Kiguradze, ?On a boundary-value problem for a system of ordinary differential equations,? Differents. Uravn.,7, No. 9, 1611?1616 (1971).
[20] L. V. Kantorovich and G. P. Akilov, Functional Analysis, Pergamon Press, New York (1982). · Zbl 0484.46003
[21] B. V. Kvedaras, A. V. Kibenko, and A. I. Perov, ?On some boundary-value problems,? Lit. Mat. Sb.,5, No. 1, 69?84 (1965).
[22] I. T. Kiguradze, ?On the singular Nicoletti problem,? Dokl. Akad. Nauk SSSR,86, No. 4, 769?772 (1969). · Zbl 0193.04901
[23] I. T. Kiguradze, ?On some nonlinear boundary-value problems (I),? Bul. Inst. Politehn. Iasi,16, No. 3?4, 57?65 (1970).
[24] I. T. Kiguradze, ?On a boundary-value problem for a system of two differential equations,? Tr. Tbilissk. Univ.,1(137)A, 77?87 (1971).
[25] I. T. Kiguradze, ?On periodic solutions of a system of ordinary differential equations with singularities,? Dokl. Akad. Nauk SSSR,198, No. 2, 286?289 (1971). · Zbl 0233.34047
[26] I. T. Kiguradze, ?On some nonlinear boundary-value problems (II),? Bul. Inst. Politehn. Iasi,18, No. 3?4, 95?107 (1972).
[27] I. T. Kiguradze, Some Singular Boundary-Value Problems for Ordinary Differential Equations [in Russian], Tbilissk. Univ. Press (1975).
[28] I. T. Kiguradze, ?On a periodic boundary-value problem for a two-dimensional differential system,? Differents. Uravn.,13, No. 6, 996?1007 (1977). · Zbl 0356.34020
[29] I. T. Kiguradze, ?On periodic solutions of a system of nonlinear ordinary differential equations,? Usp. Mat. Nauk,39, No. 4, 137?138 (1984).
[30] I. T. Kiguradze, ?On two-point boundary-value problems for systems of nonlinear ordinary differential equations,? In: Ninth International Conference on Nonlinear Oscillations. Vol. 1 [in Russian], 168?173, Naukova Dumka, Kiev (1984).
[31] I. T. Kiguradze, ?On many-point boundary-value problems for systems of ordinary differential equations,? Proceedings of the Extended Session of the Seminar of the Vekua Institute of Applied Mathematics, Tbilisi State Univ.,1, No. 3, 54?60 (1985).
[32] L. T. Kiguradze, ?On periodic solutions of systems of nonautonomous ordinary differential equations,? Mat. Zametki,39, No. 4, 562?575 (1986). · Zbl 0652.34045
[33] I. T. Kiguradze and N. R. Lezhava, ?On some nonlinear two-point boundary-value problems,? Differents. Uravn.,10, No. 12, 2147?2161 (1974).
[34] I. T. Kiguradze and B. Puzha, ?On some boundary-value problems for a system of ordinary differential equations,? Differents. Uravn.,12, No. 12, 2139?2148 (1976).
[35] Yu. A. Klokov, ?Uniqueness of the solution of boundary-value problems for a system of two first-order differential equations,? Differents. Uravn.,8, No. 8, 1377?1385 (1972).
[36] Yu. V. Komlenko, ?A two-sided method of constructing a periodic solution of a system of ordinary first-order differential equations,? In: Problems of the Modern Theory of Periodic Motions [in Russian], 29?38, Izhevsk (1981).
[37] M. A. Krasnosel’skii, Translation along Trajectories of Differential Equations, American Mathematical Society Translations, Vol. 19 (1968).
[38] M. A. Krasnosel’skii and S. G. Krein, ?On the averaging principle in nonlinear mechanics,? Usp. Mat. Nauk,10, No. 3, 147?152 (1955).
[39] J. Kurzweil and Z. Vorel, ?On continuous dependence of the solutions of differential equations on a parameter,? Czechosl. Mat. J.,7, No. 4, 568?583 (1957). · Zbl 0090.30001
[40] A. Yu. Levin, ?Passage to the limit for nonsingular systems \(\dot X = A_n (t)X\) ,? Dokl. Akad. Nauk SSSR,176, No. 4, 774?775 (1967).
[41] N. R. Lezhava, ?On solvability of a nonlinear problem for a system of two differential equations,? Soobshch. Akad. Nauk Gruz. SSR,68, No. 3, 545?547 (1972).
[42] A. Ya. Lepin, ?Application of topological methods to nonlinear boundary-value problems for ordinary differential equations,? Differents. Uravn.,5, No. 8, 1390?1397 (1969).
[43] A. Ya. Lepin and A. D. Myshkis, ?On an approach to nonlinear boundary-value problems for ordinary differential equations,? Differents. Uravn.,3, No. 11, 1882?1888 (1967).
[44] A. Ya. Lepin and V. D. Ponomarev, ?Continuous dependence of the solution of boundary-value problems for ordinary differential equations,? Differents. Uravn.9, No. 4, 626?629 (1973).
[45] G. N. Mil’shtein, ?On a boundary-value problem for a system of two differential equations,? Differents. Uravn.,1, No. 12, 1628?1639 (1965).
[46] A. I. Perov, ?Periodic, almost-periodic, and bounded solutions of the differential equationdx/dt=f(t,x), Dokl. Akad. Nauk SSSR,132, No. 3, 531?534 (1960).
[47] A. I. Perov, ?On a boundary-value problem for a system of two differential equations,? Dokl. Akad. Nauk SSSR,144, No. 3, 493?496 (1962). · Zbl 0119.30101
[48] A. I. Perov and A. V. Kibenko, ?On a general method of studying boundary-value problems,? Izv. Akad. Nauk SSSR, Ser. Mat.,30, No. 2, 249?264 (1966).
[49] N. N. Petrov, ?Some sufficient conditions for continuous dependence of the solution of a differential equation on a parameter,? Vestnik Leningrad. Univ., Mat. Mekh. Astron., No. 19, 26?40 (1962).
[50] N. N. Petrov, ?On continuity of the solutions of differential equations over a parameter,? Vestnik Leningrad. Univ., Mat. Mekh. Astron., No. 7, 29?36 (1964)
[51] N. N. Petrov, ?Necessary conditions for continuity over a parameter for certain classes of equations,? Vestnik Leningrad. Univ., Mat. Mekh. Astron., No. 1, 47?53 (1965).
[52] V. A. Pliss, Nonlocal Problems of the Theory of Oscillations, Academic Press, New York (1966). · Zbl 0151.12104
[53] V. D. Ponomarev, ?Existence of a solution of a boundary-value problem with functional boundary condition,? Differents. Uravn.9, No. 12, (1973).
[54] V. D. Ponomarev, ?On local uniqueness of the solution of boundary-value problems,? Mat. Zametki,15, No. 6, 891?895 (1974). · Zbl 0339.34017
[55] B. Puzha, ?On a singular boundary-value problem for a system of ordinary differential equations,? Arch. Math.,13, No. 4, 207?226 (1977).
[56] B. Puzha, ?On solvability of some boundary-value problems for systems of ordinary differential equations,? Scr. Fac. Sci. Natur. UJEP Brun., No. 8, 411?426 (1980).
[57] F. Zh. Sadyrbaev, ?On a two-point boundary-value problem for a system of ordinary first-order differential equations,? Latvian Mathematical Yearbook,23, 131?136 (1979).
[58] F. Zh. Sadyrbaev, ?On nonlinear boundary-value problems for a system of two ordinary first-order differential equations,? In: Functional Methods in the Equations of Mathematical Physics [in Russian], 59?62, Moscow (1980).
[59] A. M. Samoilenko, ?Study of a differential equation with ?nonregular? right-hand side,? Abhandlungen der deutschen Akademie der Wissenschaften in Berlin, Klasse Math. Phys. und Tech., No. l, 106?113 (1965).
[60] A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods of Studying the Solutions of Boundary-Value Problems [in Russian], Naukova Dumka, Kiev (1986).
[61] Yu. V. Trubnikov and A. I. Perov, Differential Equations with Monotonic Nonlinearities [in Russian], Nauka i Tekhnika, Minsk (1986).
[62] F. Hartman, Ordinary Differential Equations, [Russian translation], Mir, Moscow (1970).
[63] A. Ya. Khokhryakov, ?On the existence and estimation of the solution of a periodic boundary-value problem for a system of ordinary differential equations,? Differents. Uravn.,2, No. 10, 1300?1306 (1966).
[64] V. A. Chechik, ?Study of systems of ordinary differential equations with a singularity,? Tr. Mosk. Mat. Obshch.,8, 155?198 (1959).
[65] B. L. Shekhter, ?On a boundary-value problem for a system of ordinary differential equations,? Soobshch. Akad. Nauk Gruz. SSR,80, No. 3, 541?544 (1975). · Zbl 0572.34014
[66] B. L. Shekhter, ?On a boundary-value problem for two-dimensional discontinuous differential systems,? Proceedings of the Vekua Institute of Applied Mathematics, Tbilisi State Univ.,8, 79?161 (1980). · Zbl 0492.34014
[67] A. I. Shindyapin, ?On a boundary-value problem for a singular equation,? Differents. Uravn.,20, No. 3, 450?455 (1984). · Zbl 0566.34052
[68] Z. Artstein, ?Continuous dependence on parameters: on the best possible results,? J. Diff. Eqs.,19, No. 2, 214?225 (1975). · Zbl 0342.34001
[69] R. Conti, ?Equazioni differenziali ordinarie quasilineari con condizioni lineari,? Ann. Mat. Pura ed Appl.,57, 49?61 (1962). · Zbl 0105.29402
[70] R. Conti, ?Recent trends in the theory of boundary-value problems for ordinary differential equations,? Boll. Unione Mat. Ital.,22, No. 2, 135?178 (1967). · Zbl 0154.09101
[71] M. Fukuhara, ?Sur une généralisation d’un thórème de Kneser,? Proc. Jap. Acad.,29, 154?155 (1953). · Zbl 0051.29704
[72] R. E. Gaines and J. Mawhin, ?Ordinary differential equations with nonlinear boundary conditions,? J. Diff. Eqs.,26, No. 2, 200?222 (1977). · Zbl 0326.34021
[73] I. T. Kiguradze, ?On a singular problem of Cauchy-Nicoletti,? Ann. Mat. Pura ed Appl.,104, 151?175 (1975). · Zbl 0307.34003
[74] I. T. Kiguradze, ?On the modified problem of Cauchy-Nicoletti,? Ann. Mat. Pura ed Appl.,104, 177?186 (1975). · Zbl 0307.34004
[75] H. Kneser, ?Über die Lösungen eines Systems gewöhnlicher Differentialgleichungen, das der Lipschitzschen Bedingung nicht genügt,? Sitzungsberichte der preussischen Akademie der Wissenschaften, Phys.-Math. Klasse, 171?174 (1923). · JFM 49.0302.03
[76] J. Kurzweil, ?Generalized ordinary differential equations and continuous dependence on a parameter,? Czechosl. Mat. J.,7, No. 3, 418?449 (1957). · Zbl 0090.30002
[77] J. Kurzweil, ?Generalized ordinary differential equations,? Czechosl. Mat. J.,8, No. 3, 360?388 (1958).
[78] A. Lasota, ?Sur l’existence et l’unicité des solutions du problème aux limites de Nicoletti pour un système d’équations différentielles ordinaires,? Zesz. Nauk. Univ. Jagiell.,11, 41?48 (1966). · Zbl 0286.34025
[79] A. Lasota, ?On two-point boundary-value problems for systems of ordinary nonlinear first-order differential equations,? Ann. Pol. Math.29, No. 4, 391?396 (1975). · Zbl 0309.34012
[80] A. Lasota and C. Olech, ?An optimal solution of Nicoletti’s boundary-value problem,? Ann. Pol. Math.,18, No. 2, 131?139 (1966). · Zbl 0144.10301
[81] A. Lasota and Z. Opial, ?Sur les solutions périodiques des équations différentielles ordinaires,? Ann. Pol. Math.,16, No. 1, 69?94 (1964). · Zbl 0142.35303
[82] Z. Opial, ?Linear problems for systems of nonlinear differential equations,? J. Diff. Eqs.,3, No. 4, 580?594 (1967). · Zbl 0161.06102
[83] K. Schmitt, ?Periodic solutions of nonlinear differential systems,? J. Math. Anal. and Appl.,40, No. 1, 174?182 (1972). · Zbl 0215.44402
[84] ?. Schwabik and M. Tvrdy, ?Boundary-value problems for generalized linear differential equations,? Czechosl. Math. J.,29, No. 3, 451?477 (1979).
[85] ?. Schwabik, M. Tvrdy, and O. Veivoda, Differential and Integral Equations: Boundary-Value Problems and Adjoints, Academia, Praha (1979).
[86] S. Sedziwy, ?Periodic solutions of a system of nonlinear differential equations,? Proc. Amer. Math. Soc.,48, No. 2, 328?336 (1975). · Zbl 0331.34039
[87] B. L. Shekhter, ?On singular boundary-value problems for two-dimensional differential systems,? Arch. Math.,19, No. 1, 19?41 (1983). · Zbl 0535.34010
[88] Z. Vorel, ?Continuous dependence on parameters,? Nonlinear Anal., Theory, Meth., and Appl.,5, No. 4, 373?380 (1981). · Zbl 0462.34046
[89] P. Waltman, ?Existence and uniqueness of solutions of boundary-value problems for two-dimensional systems of nonlinear differential equations,? Trans. Amer. Math. Soc.,153, No. 1, 223?234 (1971). · Zbl 0228.34016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.